Volume 17, issue 5 (2017)

Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Categorical models for equivariant classifying spaces
2565

Bertrand J Guillou, J Peter May and Mona Merling

Bounds on alternating surgery slopes
2603

Duncan McCoy

Link homology and equivariant gauge theory
2635

Prayat Poudel and Nikolai Saveliev

Higher Toda brackets and the Adams spectral sequence in triangulated categories
2687

J Daniel Christensen and Martin Frankland

A generalized axis theorem for cube complexes
2737

Daniel J Woodhouse

On growth of systole along congruence coverings of Hilbert modular varieties
2753

Plinio G P Murillo

Stable Postnikov data of Picard $2$–categories
2763

Nick Gurski, Niles Johnson, Angélica M Osorno and Marc Stephan

Links with finite $n$–quandles
2807

Jim Hoste and Patrick D Shanahan

Vanishing of $L^2$–Betti numbers and failure of acylindrical hyperbolicity of matrix groups over rings
2825

Feng Ji and Shengkui Ye

Klein-four connections and the Casson invariant for nontrivial admissible $U(2)$ bundles
2841

Christopher Scaduto and Matthew Stoffregen

Infinite order corks via handle diagrams
2863

Robert E Gompf

Detecting essential surfaces as intersections in the character variety
2893

Michelle Chu

The surgery exact triangle in $\mathrm{Pin}(2)\mskip-1.5mu$–monopole Floer homology
2915

Francesco Lin

Odd knot invariants from quantum covering groups
2961

Sean Clark

Localization of cofibration categories and groupoid $C^*$–algebras
3007

Markus Land, Thomas Nikolaus and Karol Szumiło

HOMFLY-PT homology for general link diagrams and braidlike isotopy
3021

Michael Abel

The topological sliceness of $3$–strand pretzel knots
3057

Allison N Miller

An index obstruction to positive scalar curvature on fiber bundles over aspherical manifolds
3081

Rudolf Zeidler

An algebraic model for rational $\mathrm{SO}(3)$–spectra
3095

Magdalena Kędziorek

Betti numbers and stability for configuration spaces via factorization homology
3137

Ben Knudsen

Presentably symmetric monoidal $\infty$–categories are represented by symmetric monoidal model categories
3189

Thomas Nikolaus and Steffen Sagave